# SDR 96ZZZX1766

- Difficulty date: June 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N415MA
- Make and model: Bell 222U
- Aircraft serial: 47568
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Isolation Mount
- Part number: 222331617101
- Condition: Broken
- Location: Xmsn Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISOLATION MOUNT IS BROKEN.  THREADED BUSHING THAT ROD END ASSY THREADS INTO IS SEPARATED FROM ELASTOMERIC MATERIAL.  DATE OF MANUFACTURE OF THIS PART WAS 5-29-93.
